# SDR QXEA0101704

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 8,342 hours, 11,779 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT NACELLE HAS CRACKED CLOSING ANGLE ON THE OUTBOARD SIDE OF FIREWALL.  REPAIRED RIGHT NACELLE IAW RD 8-54-806, RD 8-54-109, SRM 51-40-00 AND SRM 51-40-11.
